# SDR 2003FA0001210

- Difficulty date: November 12, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N70713
- Make and model: Cessna A185E
- Aircraft serial: 18501878
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Swollen
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINES IN LT AND RT DOOR POSTS FOUND SWOLLEN AND POROUS.  RADIUS BEND AREA NEAR LOWER PORTION OF DOOR POST IS THE AREA AFFECTED.
